# SDR FDEA201301090060

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT S26L LAP JOINT BS 656.687 TO BS 660.812.   ACCOMPLISHED REPAIR IAW EA 757-5331-16 F3973 AND 49016670001.   MAJOR REPAIR.
